Journal article icon

Journal article

A Bass-Serre theoretic proof of a theorem of Romanovskii and Burns

Abstract:
A well known theorem of Romanovskii and Burns states that a free product of subgroup separable groups is itself subgroup separable. We provide a proof using the language of immersions and coverings of graphs of groups, due to Bass.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1080/00927872.2022.2149764

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0001-8399-8846
Publisher:
Taylor & Francis
Journal:
Communications in Algebra More from this journal
Volume:
51
Issue:
5
Pages:
2004-2013
Publication date:
2022-12-08
Acceptance date:
2022-09-06
DOI:
EISSN:
1532-4125
ISSN:
0092-7872
Language:
English
Keywords:
Pubs id:
1304840
Local pid:
pubs:1304840
Deposit date:
2022-11-18

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP